# SDR UPS01M35840

- Difficulty date: April 11, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft time: 19,475 hours, 3,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T651
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK SEAT TRACK RBL 9 CORRODED AT BS 840 TO 899.     CORROSION CLEANED. FOUND OUT OF LIMIT AT STA 832 AND STA 909. NEW SEAT TRACK AND 2EA SPLICE INSTALLED.
